Special polynomials and fractional calculus

G. Dattoli, P.E. Ricci, C. Cesarano, L. Vázquez

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We show that the combined use of integral transforms and special polynomials provides a powerful tool to deal with fractional derivatives and integrals. © 2003 Elsevier Science Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)729 - 733
Number of pages5
JournalMathematical and Computer Modelling
Volume37
Issue number7-8
DOIs
Publication statusPublished - 23 May 2003
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cite this

Dattoli, G., Ricci, P. E., Cesarano, C., & Vázquez, L. (2003). Special polynomials and fractional calculus. Mathematical and Computer Modelling, 37(7-8), 729 - 733. https://doi.org/10.1016/S0895-7177(03)00080-3